# SDR AALA2019062549025

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 16,564 hours, 1,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST17114889
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT INOPERATIVE @ SECTION DOOR 1L. REMOVED AND REPLACED WIRELESS BATTERY UNIT, DOOR 1L. OPERATIONAL TEST OK IAW AM 33-51-07.
